Spremljaj
Dorota Kuziak
Dorota Kuziak
Preverjeni e-poštni naslov na uca.es
Naslov
Navedeno
Navedeno
Leto
On the metric dimension of corona product graphs
IG Yero, D Kuziak, JA Rodríguez-Velázquez
Computers & Mathematics with Applications 61 (9), 2793-2798, 2011
1572011
Mixed metric dimension of graphs
A Kelenc, D Kuziak, A Taranenko, IG Yero
Applied Mathematics and Computation 314, 429-438, 2017
1122017
On the strong metric dimension of corona product graphs and join graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Discrete Applied Mathematics 161 (7-8), 1022-1027, 2013
992013
On the strong metric dimension of Cartesian and direct products of graphs
JA Rodríguez-Velázquez, IG Yero, D Kuziak, OR Oellermann
Discrete Mathematics 335, 8-19, 2014
622014
The partition dimension of strong product graphs and Cartesian product graphs
IG Yero, M Jakovac, D Kuziak, A Taranenko
Discrete Mathematics 331, 43-52, 2014
422014
Efficient open domination in graph products
D Kuziak, I Peterin, IG Yero
Discrete Mathematics & Theoretical Computer Science 16 (Graph Theory), 2014
372014
Metric dimension related parameters in graphs: A survey on combinatorial, computational and applied results
D Kuziak, IG Yero
arXiv preprint arXiv:2107.04877, 2021
352021
On the strong metric dimension of the strong products of graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Open Mathematics 13 (1), 000010151520150007, 2015
352015
Total Roman domination in the lexicographic product of graphs
N Campanelli, D Kuziak
Discrete Applied Mathematics 263, 88-95, 2019
342019
The partition dimension of corona product graphs
JA Rodriguez-Velazquez, IG Yero, D Kuziak
Ars Combinatoria 127, 387-399, 2016
34*2016
The metric dimension of strong product graphs
JA Rodriguez-Velazquez, D Kuziak, IG Yero, JM Sigarreta
Carpathian Journal of Mathematics, 261-268, 2015
292015
Strong resolving graphs: the realization and the characterization problems
D Kuziak, ML Puertas, JA Rodríguez-Velázquez, IG Yero
Discrete Applied Mathematics 236, 270-287, 2018
242018
Strong metric dimension of rooted product graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
International Journal of Computer Mathematics 93 (8), 1265-1280, 2016
242016
Computing the metric dimension of a graph from primary subgraphs
D Kuziak, JA Rodríguez-Velázquez, IG Yero
Discussiones Mathematicae Graph Theory 37 (1), 273-293, 2017
23*2017
Closed formulae for the strong metric dimension of lexicographic product graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Discussiones Mathematicae Graph Theory 36 (4), 1051-1064, 2016
232016
Coloring, location and domination of corona graphs
IG Yero, D Kuziak, A Rondón Aguilar
Aequationes mathematicae 86, 1-21, 2013
232013
Domination-related parameters in rooted product graphs
D Kuziak, M Lemańska, IG Yero
Bulletin of the Malaysian Mathematical Sciences Society 39, 199-217, 2016
222016
Outer-independent total Roman domination in graphs
AC Martínez, D Kuziak, IG Yero
Discrete Applied Mathematics 269, 107-119, 2019
212019
A Steiner general position problem in graph theory
S Klavžar, D Kuziak, I Peterin, IG Yero
Computational and Applied Mathematics 40 (6), 223, 2021
192021
On maximal Roman domination in graphs
H Abdollahzadeh Ahangar, M Chellali, D Kuziak, V Samodivkin
International Journal of Computer Mathematics 93 (7), 1093-1102, 2016
152016
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20